# SDR DALA2025101607562

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 96,148 hours, 44,520 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RETURNED TO SLC DUE TO LEFT ENGINE LOW OIL PRESSURE AND ENGINE WAS SHUT DOWN.   ENGINE CHANGE REQUIRED DUE TO ENGINE OPERATED BELOW AMM OIL PRESSURE LIMITS. (LP: 7404148)
